González Guillén, C. E.Jiménez, C. H.Palazuelos Cabezón, CarlosVillanueva Díez, Ignacio2023-06-182023-06-182016González Guillén, C. E., Jiménez, C. H., Palazuelos Cabezón, C. et al. «Sampling Quantum Nonlocal Correlations with High Probability». Communications in Mathematical Physics, vol. 344, n.o 1, mayo de 2016, pp. 141-54. DOI.org (Crossref), https://doi.org/10.1007/s00220-016-2625-8.0010-361610.1007/s00220-016-2625-8https://hdl.handle.net/20.500.14352/24483It is well known that quantum correlations for bipartite dichotomic measurements are those of the form (Formula presented.), where the vectors ui and vj are in the unit ball of a real Hilbert space. In this work we study the probability of the nonlocal nature of these correlations as a function of (Formula presented.), where the previous vectors are sampled according to the Haar measure in the unit sphere of (Formula presented.). In particular, we prove the existence of an (Formula presented.) such that if (Formula presented.), (Formula presented.) is nonlocal with probability tending to 1 as (Formula presented.), while for (Formula presented.), (Formula presented.) is local with probability tending to 1 as (Formula presented.).engSampling Quantum Nonlocal Correlations with High Probabilityjournal articlehttps//doi.org/10.1007/s00220-016-2625-8http://link.springer.com/article/10.1007%2Fs00220-016-2625-8restricted access517Análisis matemático1202 Análisis y Análisis Funcional